# SDR DALA2025062904821

- Difficulty date: June 28, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 75,241 hours, 35,324 cycles
- Engine: Cfmint CFM565A3
- Engine time: 71,934 hours, 45,983 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY DUE TO HYDRAULIC G OVERHEAT WITH NO RESTORATION OF HYD G SYSTEM. REQUIRED USE OF L/G GRAVITY GEAR EXTN HANDCRANK. VERIFIED FREE FALL EXTENSION.  REFERENCE ODI EVENT LOG 1050057. GREEN EDP SHAFT FOUND SHEARED. R/R SAME AND FILTERS. LK/OPS CK OK. A/C OK FOR SVC.
